Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Global exponential attractors for a class of almost-periodic parabolic equations in $ {\bf R}\sp N$


Author: Pierre-A. Vuillermot
Journal: Proc. Amer. Math. Soc. 116 (1992), 775-782
MSC: Primary 35K55; Secondary 58F39
MathSciNet review: 1102861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we construct global exponential attractors for a class of almost-periodic semilinear reaction-diffusion equations with Neumann boundary conditions on bounded regions of $ {\mathbb{R}^N}$. The class of problems that we analyze here contains, in particular, Fisher's equations of population genetics.


References [Enhancements On Off] (What's this?)

  • [1] Robert A. Adams, Sobolev spaces, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Pure and Applied Mathematics, Vol. 65. MR 0450957 (56 #9247)
  • [2] D. G. Aronson and H. F. Weinberger, Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation, Partial differential equations and related topics (Program, Tulane Univ., New Orleans, La., 1974) Springer, Berlin, 1975, pp. 5–49. Lecture Notes in Math., Vol. 446. MR 0427837 (55 #867)
  • [3] A. Fasano and M. Primicerio (eds.), Nonlinear diffusion problems, Lecture Notes in Mathematics, vol. 1224, Springer-Verlag, Berlin, 1986. Lectures given at the second 1985 session of the Centro Internazionale Matematico Estivo (CIME) held at Montecatini Terme, June 10–18, 1985. MR 877985 (87i:35004)
  • [4] Paul C. Fife, Mathematical aspects of reacting and diffusing systems, Lecture Notes in Biomathematics, vol. 28, Springer-Verlag, Berlin-New York, 1979. MR 527914 (80g:35001)
  • [5] David Gilbarg and Neil S. Trudinger, Elliptic partial differential equations of second order, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 224, Springer-Verlag, Berlin, 1983. MR 737190 (86c:35035)
  • [6] P. Hess and H. Weinberger, Convergence to spatial temporal clines in the Fisher equation with time-periodic fitnesses, J. Math. Biol. 28 (1990), 83-98. MR 1036413 (90k:35125)
  • [7] B. M. Levitan and V. V. Zhikov, Almost periodic functions and differential equations, Cambridge University Press, Cambridge-New York, 1982. Translated from the Russian by L. W. Longdon. MR 690064 (84g:34004)
  • [8] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York, 1983. MR 710486 (85g:47061)
  • [9] Pierre-A. Vuillermot, Periodic soliton solutions to nonlinear Klein-Gordon equations on 𝑅², Differential Integral Equations 3 (1990), no. 3, 541–570. MR 1047752 (91d:35021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K55, 58F39

Retrieve articles in all journals with MSC: 35K55, 58F39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1102861-5
PII: S 0002-9939(1992)1102861-5
Keywords: Almost-periodic parabolic equations, infinite-dimensional dynamical systems, global exponential attractors, explicit rates of decay
Article copyright: © Copyright 1992 American Mathematical Society